Alert archive / Wisconsin / Freeze Warnings in 2012
Freeze Warning 3, NWS Green Bay, WI
NWS Green Bay, WI issued this freeze warning at Apr 4, 2012, 3:40 AM CDT for 15 counties in Wisconsin. It took effect at Apr 5, 2012, 2:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2012, 3:40 AM CDT (08:40 UTC)
- In effect from
- Apr 5, 2012, 2:00 AM CDT
- Expired
- Apr 5, 2012, 6:53 AM CDT
- In force
- 5 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 101 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -134 m²/s²
- 0-3 km storm-relative helicity
- -77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
843 WWUS73 KGRB 040840 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 AM CDT WED APR 4 2012 ...COLDER TEMPERATURES EXPECTED THE NEXT TWO NIGHTS... .A RIDGE OF HIGH PRESSURE WILL USHER IN A COLDER AND DRIER AIR MASS INTO THE GREAT LAKES REGION THIS WEEK. TEMPERATURES ARE EXPECTED TO FALL WELL BELOW FREEZING OVER NORTH CENTRAL...CENTRAL...AND FAR NORTHEAST WISCONSIN TONIGHT AND THURSDAY NIGHT. THIS WILL RESULT IN SEVERAL NIGHTS OF A HARD FREEZE...WHICH WILL KILL ANY EARLY SEASON VEGETATION THAT IS UNPROTECTED. WIZ005-010>013-018>021-030-031-035>037-045-041645- /O.NEW.KGRB.FZ.W.0003.120405T0700Z-120405T1300Z/ /O.NEW.KGRB.FZ.A.0001.120406T0700Z-120406T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 340 AM CDT WED APR 4 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. * TEMPERATURES WILL FALL INTO THE MIDDLE 20S TONIGHT AND LIKELY FALL INTO THE LOWER TO MIDDLE 20S THURSDAY NIGHT. * EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TDH/AK
4 follow-up statements
227 WWUS73 KGRB 041624 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1124 AM CDT WED APR 4 2012 ...COLDER TEMPERATURES EXPECTED THE NEXT TWO NIGHTS... .A RIDGE OF HIGH PRESSURE WILL USHER IN A COLDER AND DRIER AIR MASS INTO THE GREAT LAKES REGION THROUGH THE END OF THE WORK WEEK. TEMPERATURES ARE EXPECTED TO FALL WELL BELOW FREEZING OVER NORTH- CENTRAL...CENTRAL...AND FAR NORTHEAST WISCONSIN TONIGHT AND THURSDAY NIGHT. THIS WILL RESULT IN SEVERAL NIGHTS OF A HARD FREEZE...WHICH WILL KILL ANY EARLY SEASON VEGETATION THAT IS UNPROTECTED. WIZ005-010>013-018>021-030-031-035>037-045-050400- /O.CON.KGRB.FZ.W.0003.120405T0700Z-120405T1300Z/ /O.CON.KGRB.FZ.A.0001.120406T0700Z-120406T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1124 AM CDT WED APR 4 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * TEMPERATURES WILL FALL INTO THE MIDDLE 20S TONIGHT AND LIKELY FALL INTO THE LOWER TO MIDDLE 20S THURSDAY NIGHT. * EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MPC
371 WWUS73 KGRB 050321 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 PM CDT WED APR 4 2012 ...COLD TEMPERATURES EXPECTED TONIGHT AND THURSDAY NIGHT... .HIGH PRESSURE OVER CENTRAL CANADA WILL CIRCULATE COOL...DRY AIR ACROSS THE GREAT LAKES REGION FOR THE NEXT SEVERAL DAYS. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING OVER NORTH- CENTRAL...CENTRAL...AND FAR NORTHEAST WISCONSIN TONIGHT AND THURSDAY NIGHT. THIS WILL RESULT IN SEVERAL NIGHTS OF A HARD FREEZE...WHICH COULD KILL ANY EARLY SEASON VEGETATION THAT IS UNPROTECTED. WIZ005-010>013-018>021-030-031-035>037-045-051130- /O.CON.KGRB.FZ.W.0003.120405T0700Z-120405T1300Z/ /O.CON.KGRB.FZ.A.0001.120406T0700Z-120406T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1021 PM CDT WED APR 4 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * TEMPERATURES WILL FALL INTO THE MIDDLE TO UPPER 20S TONIGHT AND LIKELY FALL INTO THE LOWER TO MIDDLE 20S THURSDAY NIGHT. * EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
814 WWUS73 KGRB 050917 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 417 AM CDT THU APR 5 2012 ...COLD TEMPERATURES EXPECTED AGAIN TONIGHT... .HIGH PRESSURE BUILDING INTO THE GREAT LAKES REGION FROM CENTRAL CANADA WILL CIRCULATE COOL...DRY AIR ACROSS THE AREA FOR THE NEXT SEVERAL DAYS. BELOW FREEZING TEMPERATURES WILL LINGER EARLY THIS MORNING OVER NORTH-CENTRAL AND PARTS OF CENTRAL WISCONSIN AND IS EXPECTED AGAIN LATE TONIGHT. BELOW FREEZING TEMPERATURES ARE ALSO POSSIBLE LATE TONIGHT OVER EASTERN WISCONSIN. EARLY SEASON COLD SENSITIVE VEGETATION WILL BE VULNERABLE TO THE BELOW FREEZING TEMPERATURES. WIZ005-010>013-018>021-030-031-035>037-045-051730- /O.UPG.KGRB.FZ.A.0001.120406T0700Z-120406T1300Z/ /O.NEW.KGRB.FZ.W.0004.120406T0700Z-120406T1300Z/ /O.CON.KGRB.FZ.W.0003.000000T0000Z-120405T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 417 AM CDT THU APR 5 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING ALSO REMAINS IN EFFECT EARLY THIS MORNING. * TEMPERATURES WILL FALL INTO THE MIDDLE TO UPPER 20S THROUGH 7 AM TODAY. TEMPERATURES ARE EXPECTED TO FALL AGAIN BELOW FREEZING LATE TONIGHT...LIKELY IN THE LOWER TO MIDDLE 20S RANGE. * EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ022-038>040-048>050-073-074-051730- /O.NEW.KGRB.FZ.A.0002.120406T0700Z-120406T1300Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 417 AM CDT THU APR 5 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. * TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S LATE TONIGHT...INCLUDING INLAND LOCATIONS FROM LAKE MICHIGAN AND THE BAY OF GREEN BAY. * IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TH
973 WWUS73 KGRB 051153 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 653 AM CDT THU APR 5 2012 ...COLD TEMPERATURES EXPECTED AGAIN TONIGHT... .HIGH PRESSURE BUILDING INTO THE GREAT LAKES REGION FROM CENTRAL CANADA WILL CIRCULATE COOL...DRY AIR ACROSS THE AREA FOR THE NEXT SEVERAL DAYS. BELOW FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT OVER NORTH-CENTRAL AND CENTRAL WISCONSIN. BELOW FREEZING TEMPERATURES ARE ALSO POSSIBLE LATE TONIGHT OVER EASTERN WISCONSIN. EARLY SEASON COLD SENSITIVE VEGETATION WILL BE VULNERABLE TO THE BELOW FREEZING TEMPERATURES. WIZ005-010>013-018>021-030-031-035>037-045-052000- /O.CAN.KGRB.FZ.W.0003.000000T0000Z-120405T1300Z/ /O.CON.KGRB.FZ.W.0004.120406T0700Z-120406T1300Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 653 AM CDT THU APR 5 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT FRIDAY... ...FREEZE WARNING WILL EXPIRE AT 7 AM TODAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY WILL EXPIRE THE FREEZE WARNING THIS MORNING...ANOTHER FREEZE WARNING REMAINS IN EFFECT FOR TONIGHT. * TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING LATE TONIGHT...LIKELY IN THE LOWER TO MIDDLE 20S RANGE. * EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ022-038>040-048>050-073-074-052000- /O.CON.KGRB.FZ.A.0002.120406T0700Z-120406T1300Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 653 AM CDT THU APR 5 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S LATE TONIGHT...INCLUDING INLAND LOCATIONS FROM LAKE MICHIGAN AND THE BAY OF GREEN BAY. * IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE EXTREMELY VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TH
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at Apr 4, 3:10 AM CDT, 30 minutes earlier.
Area forecast discussion, Apr 4, 3:10 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 310 AM CDT WED APR 4 2012 .SHORT TERM...TODAY/TONIGHT/THURSDAY. COOL DRY REGIME WITH PLENTY OF SUN ON TAP FOR THIS PERIOD. MAIN FORECAST CHALLENGE CENTERS ON OVERNIGHT TEMPERATURES AND POTENTIAL FOR FREEZE HEADLINES. LATEST OFFICE CRITERIA IN RESPONSE TO THE WARM MARCH FOCUSES ON WIDESPREAD MIN TEMPERATURES OF 28 DEGREES OR LESS FOR A HEADLINE. THE NORTH SHOULD EASILY REACH THAT CRITERIA...WHILE CENTRAL WISCONSIN MAY BE A LITTLE LESS WIDESPREAD. BUT SOME CENTRAL WISCONSIN LOCATIONS ALREADY IN THE MID 30S EARLY THIS MORNING AND ANTICIPATE EARLY THURSDAY MORNING LOWS TO BE COOLER DUE TO DRIER SURFACE DEWPOINTS FILTERING SOUTH. WILL ISSUE THE FREEZE WARNING. WILL KEEP EAST CENTRAL WISCONSIN AND THE LAKE SHORE OUT OF THE FREEZE HEADLINES FOR NOW DUE TO NORTHERLY WIND DOWN THE BAY AND ALONG THE SHORE MAY BE ENOUGH MIXING TO KEEP TEMPS MORE IN THE LOWER 30S. BUT WILL ADD FROST MENTION FOR THOSE AREAS. .LONG TERM...THU NGT THRU NXT TUE. MDLS ARE IN GOOD AGREEMENT OVERALL IN THE LONG-TERM WITH MEAN UPR TROFS OVER THE ERN PACIFIC AND THE NE CONUS. AN UPR RDG OVER THE CNTRL CONUS EVENTUALLY GETS FLATTENED AND REDEVELOPS OVER THE WRN CONUS FOR EARLY NXT WEEK. THIS SET-UP WL KEEP MOST GULF MSTR LOCKED WELL TO OUR SOUTH WITH BLO NORMAL PCPN EXPECTED. TEMPS TO BE AT OR ABOVE NORMAL THRU THE WEEKEND...BEFORE THE MEAN FLOW TURNS NW AND WE COOL DOWN FOR MON FORWARD. HI PRES SETTLES OVER THE GREAT LKS THU NGT PROVIDING FOR CLEAR SKIES...LIGHT WINDS...DRY AIR MASS AND COOL CONDITIONS. A GOOD RADIATIONAL NIGHT ON TAP WITH MOST OF NE WI FALLING BLO THE FREEZING MARK. NRN WI WL EXPERIENCE A HARD FREEZE WITH MIN TEMPS IN THE UPR TEENS TO LWR 20S. CNTRL WI SHOULD ALSO SEE A HARD FREEZE WITH TEMPS IN THE MID 20S. THEREFORE...HAVE ISSUED A FREEZE WATCH FOR NRN AND CNTRL WI FOR THU NGT. EVEN THO ERN WI WL LIKELY FALL BLO FREEZING...FEEL THAT THERE MAY BE JUST ENUF WIND TO PREVENT A HARD FREEZE (28 DEGS OR LESS). THE HI PRES REMAINS ANCHORED OVER THE GREAT LKS REGION ON FRI... THUS CONTINUED DRY CONDITIONS UNDER SUNNY SKIES. WINDS ARE FCST TO VEER S-SE WHICH SHOULD ALLOW FOR SLIGHTLY WARMER AIR TO MOVE INTO NE WI. MAX TEMPS SHOULD BE ABLE TO REACH AROUND 50 LAKESIDE...NEAR 60 OVER CNTRL WI. WL NEED TO WATCH DEW PTS ONCE AGAIN AS GOOD MIXING COULD SEND DEW POINTS INTO THE TEENS TO LWR 20S OVER NRN/CNTRL WI. FORTUNATELY...WIND SPEEDS TO GENERALLY REMAIN LESS THAN 10 MPH... THUS FIRE WEATHER ISSUES SHOULD REMAIN MINIMAL. THE SFC HI FINALLY GETS SHOVED EAST AS A PIECE OF THE ERN PACIFIC UPR TROF PUSHES ACROSS THE ROCKIES TOWARD THE NRN PLAINS FRI NGT. THE UPR RDG TO STILL RESIDE OVER THE WRN GREAT LKS...THUS ANOTHER MOSTLY CLEAR NIGHT ANTICIPATED WITIH PERHAPS SOME LATE NIGHT HI CLOUDS APPROACHING CNTRL WI. A MORE PRONOUNCED SOUTHERLY WIND WL PREVENT TEMPS FROM FALLING AS FAR AS PREVIOUS NIGHTS WITH READINGS IN THE UPR 20S TO LWR 30S NORTH...LWR TO MIDDLE 30S ELSEWHERE. THE UPR RDG GRUDGINGLY GIVES WAY TO THE APPROACHING SHORTWAVE TROF WHICH IS PROGGED TO MOVE ACROSS THE NRN PLAINS TOWARD THE UPR MS VALLEY ON SAT. MDLS HAVE SLOWED THE MOVEMENT OF AN ATTENDANT CDFNT BY KEEPING THIS BOUNDARY ESSENTIALLY WEST OF THE MS RIVER BY 00Z SUNDAY. BETTER FORCING REMAINS IN THE VICINITY OF THE UPR TROF...THUS PCPN CHCS OVER THE FCST AREA LOOK LOWER THAN YESTERDAY (ESPECIALLY IN THE EAST). INSTABILITY REMAINS MARGINAL AT BEST WITH MODEST MID-LEVEL LAPSE RATES THE ONLY REAL INDICATOR OF ANY INSTABILITY AT ALL. HAVE DELAYED THE ONSET OF PCPN TO THE AFTERNOON IN CNTRL WI AND KEPT THE FCST DRY NEAR THE LAKE. THE SHORTWAVE TROF SWINGS INTO THE WRN GREAT LKS SAT NGT AND PUSHES THE CDFNT THRU WI IN THE PROCESS. THE ARRIVAL OF BETTER FORCING/LIFT SHOULD BE ABLE TO GENERATE A BAND OF SHWRS/ISOLATED TSTMS ACROSS NE WI ALTHO MOISTURE IS RATHER SCANT. PCPN COULD SHUT OFF ACROSS CNTRL WI LATER SAT NIGHT AS THERE ARE HINTS OF A DRY SLOT ARRIVING...SO MAY BE ABLE TO END THE PCPN OVER CNTRL WI AFTER MIDNGT. THE UPR RDG BEGINS TO REDEVELOP OVER THE ROCKIES ON SUNDAY...THEREBY BRINGING A COOL NW FLOW ALOFT TO NE WI. WHILE DAYTIME CU DEVELOPMENT EXPECTED... DO NOT SEE A TRIGGER AT THE SFC OR ALOFT TO KICK ANY PCPN OFF...THUS PREFER TO GO DRY ON SUNDAY. FCST BECOMES A LITTLE MORE UNCERTAIN SUNDAY NIGHT INTO MON AS THE MDLS SEND A SECONDARY SHORTWAVE TROF SEWD THRU THE GREAT LKS. THIS SCENARIO COULD GENERATE A FEW SHWRS (RAIN/SNOW MIX NORTH SUNDAY NIGHT) DURING THIS 24-HOUR PERIOD. HAVE KEPT A TOKEN POP IN THE FCST FOR NOW DUE TO CONFIDENCE IN TIMING OF THIS TROF BEING LOW. IMPROVING CONDITIONS EXPECTED BY NXT TUE AS HI PRES STARTS TO BUILD INTO THE UPR MS VALLEY. TEMPS EARLY IN THE WORK WEEK TO BE SLIGHTLY BLO NORMAL WHICH IS A CHANGE FROM THE PAST 30 WARM DAYS. && .AVIATION...VFR CONDITIONS EXPECTED THROUGH THURSDAY AS HIGH PRESSURE DOMINATES THE WEATHER PATTERN. && .FIRE WEATHER...CONTINUED FEED OF DRY AIR FROM A CANADIAN HIGH PRESSURE SYSTEM EXPECTED TO DROP AFTERNOON RELATIVE HUMIDITY TO 20 TO 25 NORTH AND MID 20S OVER CENTRAL WISCONSIN FOR WEDNESDAY THROUGH FRIDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 8 AM CDT THURSDAY FOR WIZ005-010>013- 018>021-030-031-035>037-045. FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR WIZ005-010>013-018>021-030-031-035>037-045. && TDH/AK
Hazardous weather outlook, Apr 4, 3:36 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 336 AM CDT WED APR 4 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-050845- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 336 AM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING HAS BEEN ISSUED FOR TONIGHT OVER NORTH CENTRAL AND CENTRAL WISCONSIN WITH LOW TEMPERATURES FALLING INTO THE MIDDLE 20S. NEAR FREEZING TEMPERATURES ARE ALSO EXPECTED TONIGHT OVER EASTERN WISCONSIN INCLUDING THE LAKESHORE. COLD-SENSITIVE VEGETATION WILL BE IMPACTED IF NOT PROTECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SUB-FREEZING TEMPERATURES ARE EXPECTED AGAIN THURSDAY NIGHT AS A LARGE AREA OF HIGH PRESSURE SETTLES OVER THE REGION. A HARD FREEZE IS EXPECTED OVER NORTHERN AND CENTRAL WISCONSIN WITH TEMPERATURES FALLING INTO THE LOWER AND MIDDLE 20S RESPECTIVELY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-050845- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 336 AM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA. TDH/AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:40 AM CDT | Freeze Watch | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 9 more | 25 hr |
Nearby
Freeze Warnings in Wisconsin, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.